메뉴 건너뛰기




Volumn 40, Issue 2, 2003, Pages 137-142

Symbolic Computation and Construction of Soliton-Like Solutions to the (2+1)-Dimensional Breaking Soliton Equation

Author keywords

Breaking soliton equation; Generalized expansion method of Riccati equation; Soliton like solutions; Solitons; Symbolic computation

Indexed keywords


EID: 0242558304     PISSN: 02536102     EISSN: None     Source Type: Journal    
DOI: 10.1088/0253-6102/40/2/137     Document Type: Article
Times cited : (78)

References (25)
  • 21
  • 25


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.